# SDR 20000717SH008

- Difficulty date: June 27, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Aircraft: N733VS
- Make and model: Cessna 172N
- Aircraft serial: 17268588
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510231
- Condition: Broken
- Part time: 3,586 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND LOWER CROSSOVER TUBE ON ENGINE MOUNT BROKEN ON RT SIDE AND CRACKED ON LT SIDE (BOTH AT WELDS).  POSSIBLE CAUSES ARE WORN SHOCK MOUNTS CAUSING EXCESS VIBRATION OR FATIGUE.  SUBMITTER RECOMMENDED MAKING SURE MOUNT IS CLEAN TO  FACILITATE THOROUGH INSPECTION.  (X)
